# SDR IPXA2020041354175

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 33,391 hours, 19,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 148N377017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT PANEL HAS CORROSION. DRILLED OFF PANEL. FABBED REPAIR DOUBLERS AND FILLER. REMOVED DAMAGE. INSTALLED NEW CORE AND REPAIR PARTS. PRIMED AND PAINTED.  REMOVED 9"X2" SECTION OF INNER SKIN AND CORE. FABRICATED INTERNAL DOUBLER FROM 025" 2024T3 & NEW SECTION OF CORE. PERF BOEGEL PROC & PRIMED REF SRM 51-70-10-2R. INSTALLED & STARTED CORE REF EO B757-5330-78830B SRM 51-71-10-2R.
